# SDR SABA980054

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 941
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 39423091
- Condition: Failed
- Location: Rt Engine
- Part time: 3,431 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RDU - FLT 9142 - NTS TEST FLIGHT UNSUCCESSFUL COULD NOT RELIGHT NR 2 ENGINE.  REMOVED AND REPLACED RT FUEL SHUTOFF VALVE IAW GARRETT MM ATA 73-00.  GROUND RUNS OPS CHECKED GOOD.  LEAK CHECKED GOOD.  (M)
